MAUDE Adverse Event Report: CAREFUSION, INC PERITX PERITONEAL CATHETER MINI KIT; PERITONEAL, DRAINAGE CATHETER FOR REFRACTORY ASCITES, LONG-TERM INDWELLING

CAREFUSION, INC PERITX PERITONEAL CATHETER MINI KIT; PERITONEAL, DRAINAGE CATHETER FOR REFRACTORY ASCITES, LONG-TERM INDWELLING
Catalog Number 50-9050A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Initial emdr submission.A follow up emdr will be submitted if additional information becomes available.Device problem code: a0401.Patient problem code: f26.
 
Event or Problem Description
Injury (patient / other): no, device possibly involved in injury: no.Complaint: valve leaking product information: article no: 50-9050a/v001 - peritx¿ ascites catheter additionally affected article no: 50-9050a/v001 - peritx¿ ascites catheter.Additional information: description of issue (what / why): valve leaking, how often occured defect: once, medical intervention (other than first aid): nein, needle/probe stick: nein, other actions taken: nein, safety issue: nein, issue resolved: ja.How issue resolved / additional information: valve change photo / sample available: ja, safety valve broken / damaged / disconnected: ja, safety clamp open, when valve broke/damaged/disconnected: nein, safety valve nose broken / damaged: nein, locking tab broken / damaged: nein, leakage: ja, successful drainage: ja.Impact to patient: no impact to patient.Exposure to blood / bodily fluid: nein.Course of treatment changed due to event: nein.Time catheter in place: on (b)(6) 2021.Connected device (pleurx/peritx/brand) 50-9050a.Procedure performed by: ewimed employee.Procedure performed at: home.Replacement requested: nein.Credit requested: ja.Additional information: information on the fault pattern: fault location: valve type of fault: leaking.
 
Event or Problem Description
Injury (patient / other): no, device possibly involved in injury: no, device available for examination: yes, detection site: 2 - on application, origin: patient, complaint: valve leaking, product information: additional information: description of issue (what / why): valve leaking, how often occured defect: once, medical intervention (other than first aid): no, needle/probe stick: no, other actions taken: no, safety issue: nein, issue resolved: yes, how issue resolved / additional information: valve change, photo / sample available: ja, safety valve broken / damaged / disconnected: yes, safety clamp open, when valve broke/damaged/disconnected: no, safety valve nose broken / damaged: no, locking tab broken / damaged: no, leakage: yes, successful drainage: yes, impact to patient: no impact to patient, exposure to blood / bodily fluid: no, course of treatment changed due to event: no, time catheter in place: on (b)(6) 2021, connected device (pleurx/peritx/brand) 50-9050a, procedure performed by: (b)(6) employee, procedure performed at: home, replacement requested: nein, credit requested: ja, additional information: information on the fault pattern: fault location: valve, type of fault: leaking.
 
Additional Manufacturer Narrative
(b)(4).Follow-up emdr for device evaluation: no photos or samples were received by our quality team for evaluation therefore the failure mode could not be verified, and the root cause could not be determined.A device history record could not be evaluated as the lot number is unknown.We would be very interested in examining product that does not meet your expectations and our quality standards.A photo of the defect could assist our quality team in their investigation.Should you again experience any problems with our product we would appreciate the opportunity to conduct a thorough analysis of the affected device.Examination of the product involved may provide clarification as to the cause for the reported failure.We regret any inconveniences this incident may have caused you and your facility.Complaints received for this product and condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business regularly reviews the collected data for identification of emerging trends.

Brand Name
PERITX PERITONEAL CATHETER MINI KIT
Common Device Name
PERITONEAL, DRAINAGE CATHETER FOR REFRACTORY ASCITES, LONG-TERM INDWELLING
Manufacturer (Section D)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
Manufacturer (Section G)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
Manufacturer Contact
anna wehrheim
75 n. fairview drive
vernon hills, IL 60061
8015652341
MDR Report Key19914721
Report Number1625685-2024-00093
Device Sequence Number12663043
Product Code PNG
UDI-Device Identifier10885403500831
UDI-Public(01)10885403500831
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K201155
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number50-9050A
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2024
Supplement Date Received by Manufacturer09/10/2024
Initial Report FDA Received Date08/05/2024
Supplement Report FDA Received Date09/10/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown